# SDR YENA20111117384

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 30,861 hours, 10,890 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 06665
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 19,703 hours, 6,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 823 JFK-SDQ, AIR RETURN TO JFK DUE TO AIR ENG 2 BLEED FAULT AT CRUISE ALTITUDE FL 370.  QRH WAS FOLLOWED AND WHILE PERFORMING PROCEDURE THE FLIGHT CREW RECEIVED A SECOND AIR ENGINE BLEED 1 FAULT.  AIRCRAFT BEGIN LOSING PRESSURIZATION AND AN EMERGENCY DESCENT WAS INITIATED.  PRECOOLER TEMP ON NR 1 AND NR 2 WAS 240 DEGREES.  THE TECHNICIAN REMOVED AND REPLACED NR 2 ENGINE THERMOSTAT AS PER AMM 36-11-43.  OPS CHECK OK.
